# SDR IPXA2023032892359

- Difficulty date: February 23, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AFA84091
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO SUMP AREA LONGERON 46R HAS CORROSION AT STA 1681.REPAIRED CORRODED LONGERON 46R AT THE CENTER CARGO SUMP AREA IAW VTSAA EA 011-5310-01-A9848 I/R, UPS EO MD11-5310-86253-A DATED 03/24/23 AND FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 03/24/23 (MAJOR)
